Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 153, NWS New Orleans, LA

June 7, 2021Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Jun 7, 2021, 2:04 PM CDT for Saint Tammany Parish, Louisiana. It took effect at Jun 8, 2021, 1:36 AM CDT. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Jun 7, 2021, 2:04 PM CDT (19:04 UTC)
In effect from
Jun 8, 2021, 1:36 AM CDT
Expired
Jun 10, 2021, 1:51 AM CDT
In force
48 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Tchefuncte River near Covington (CUSL1). The gauge peaked at 23.52 ft at Jun 8, 2021, 4:00 PM CDT.

actionminormoderate15202506/0706/0806/0906/1006/11
Action stage
18 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

679 
WGUS44 KLIX 071904
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
Issued by National Weather Service Lake Charles LA
204 PM CDT Mon Jun 7 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Louisiana...

  Tchefuncte River Near Folsom affecting St. Tammany Parish.

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Additional information is available at www.weather.gov.


LAC103-080715-
/O.NEW.KLIX.FL.W.0152.210607T1904Z-210608T1546Z/
/FLSL1.2.ER.000000T0000Z.210608T0000Z.210608T0945Z.NO/
204 PM CDT Mon Jun 7 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Tchefuncte River Near Folsom.
* From this afternoon to Tuesday morning.
* At 1:00 PM CDT Monday the estimated stage was 17.9 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  tonight and continue falling to 9.1 feet early Saturday afternoon.
* Impact...At 19.0 feet, Louisiana Highway 40 will overflow the west 
  bank by the bridge. Evacuation of the area around Spring Park and 
  Albert Thompson roads should be complete.
* Flood History...No available flood history.


&&

LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022

$$

LAC103-080715-
/O.NEW.KLIX.FL.W.0153.210608T0636Z-210609T1124Z/
/CUSL1.1.ER.210608T0636Z.210608T1800Z.210609T0524Z.NO/
204 PM CDT Mon Jun 7 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* From late tonight to Wednesday morning.
* At 1:30 PM CDT Monday the stage was 17.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 21.5 feet early tomorrow 
  afternoon. It will then fall below flood stage early Wednesday 
  morning.
* Impact...At 22.0 feet, Tchefuncte River camp grounds will be under 
  a few inches of water. The Goodbee community is threatened with 
  flooding. Water will invade Camp Tchefuncte's parking lot. 
  Vehicles must be removed to higher ground.
* Flood History...No available flood history.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$
5 follow-up statements
794 
WGUS84 KLIX 080153
FLSLIX

Flood Statement
National Weather Service New Orleans LA
853 PM CDT Mon Jun 7 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Tangipahoa River Near Robert affecting Tangipahoa Parish.

...The Flood Warning is cancelled for the following rivers in 
Mississippi...Louisiana...

  Tangipahoa River At Osyka affecting Pike County.

  Tchefuncte River Near Folsom affecting St. Tammany Parish.

...The Flood Warning continues for the following rivers in 
Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-080300-
/O.CAN.KLIX.FL.W.0152.000000T0000Z-210608T0153Z/
/FLSL1.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
853 PM CDT Mon Jun 7 2021

...The Flood Warning for the Tchefuncte River Near Folsom has been 
cancelled...

The Flood Warning is cancelled for
  the Tchefuncte River Near Folsom.
* At 8:45 PM CDT Monday the stage was estimated at 15.9 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to fall to 8.5 feet Saturday 
  evening.


&&

LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022

$$

MSC113-080300-
/O.CAN.KLIX.FL.W.0150.000000T0000Z-210608T0153Z/
/OSYM6.1.ER.210607T1530Z.000000T0000Z.000000T0000Z.NO/
853 PM CDT Mon Jun 7 2021

...The Flood Warning for the Tangipahoa River At Osyka has been 
cancelled...

The Flood Warning is cancelled for
  the Tangipahoa River At Osyka.
* At 8:00 PM CDT Monday the stage was 14.5 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to fall to 8.5 feet Saturday 
  evening.


&&

LAT...LON 3097 9042 3098 9048 3103 9048 3103 9042

$$

LAC105-082000-
/O.EXT.KLIX.FL.W.0145.000000T0000Z-210612T0712Z/
/ROBL1.2.ER.210607T0116Z.210608T1200Z.210612T0112Z.NO/
853 PM CDT Mon Jun 7 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Tangipahoa River Near Robert.
* Until early Saturday morning.
* At 7:30 PM CDT Monday the stage was 18.6 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.0 feet 
  tomorrow morning. It will then fall below flood stage Friday 
  evening.
* Impact...At 18.0 feet, Evacuation of trailers at Hidden Oaks must 
  be completed. Water covers the entrance to camp grounds. Secondary 
  roads and unimproved roads north of Robert will flood as 
  Chappepeela Creek backs up. Low places on Highway 22 south of 
  Robert will be under water.


&&

LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043

$$

LAC103-082000-
/O.EXT.KLIX.FL.W.0153.210608T1530Z-210609T0500Z/
/CUSL1.1.ER.210608T1530Z.210608T1800Z.210608T2300Z.NO/
853 PM CDT Mon Jun 7 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* From Tuesday morning to early Wednesday morning.
* At 8:30 PM CDT Monday the stage was 17.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 20.5 feet early tomorrow afternoon. 
  It will then fall below flood stage tomorrow evening.
* Impact...At 20.0 feet, Water will invade Camp Tchefuncte's parking 
  lot. Vehicles must be removed to higher ground.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

TD
513 
WGUS84 KLIX 081437
FLSLIX

Flood Statement
National Weather Service New Orleans LA
937 AM CDT Tue Jun 8 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

For the Tchefuncte River...including Folsom, U.S. Highway 190 Near 
Covington...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-090845-
/O.EXT.KLIX.FL.W.0153.210608T1437Z-210609T2300Z/
/CUSL1.1.ER.210608T1015Z.210608T1330Z.210609T1700Z.NO/
937 AM CDT Tue Jun 8 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* From this morning to tomorrow evening.
* At 8:30 AM CDT Tuesday the stage was 22.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  tomorrow afternoon and continue falling to 13.3 feet Sunday 
  morning.
* Impact...At 22.0 feet, Tchefuncte River camp grounds will be under 
  a few inches of water. The Goodbee community is threatened with 
  flooding. Water will invade Camp Tchefuncte's parking lot. 
  Vehicles must be removed to higher ground.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$
216 
WGUS84 KLIX 081732
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1232 PM CDT Tue Jun 8 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

For the Tchefuncte River...including Folsom, U.S. Highway 190 Near 
Covington...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-091145-
/O.EXT.KLIX.FL.W.0153.000000T0000Z-210610T0448Z/
/CUSL1.1.ER.210608T1015Z.210609T0000Z.210609T2248Z.NO/
1232 PM CDT Tue Jun 8 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* Until late tomorrow evening.
* At 11:30 AM CDT Tuesday the stage was 23.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 11:30 AM CDT Tuesday was 23.2 feet.
* Forecast...The river is expected to rise to a crest of 24.0 feet 
  this evening. It will then fall below flood stage tomorrow 
  afternoon.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$
794 
WGUS84 KLIX 090059
FLSLIX

Flood Statement
National Weather Service New Orleans LA
759 PM CDT Tue Jun 8 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

  Tangipahoa River Near Robert affecting Tangipahoa Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-091900-
/O.EXT.KLIX.FL.W.0153.000000T0000Z-210610T0440Z/
/CUSL1.1.ER.210608T1015Z.210608T2045Z.210609T2240Z.NO/
759 PM CDT Tue Jun 8 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* Until late tomorrow evening.
* At 7:30 PM CDT Tuesday the stage was 23.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage 
  tomorrow afternoon and continue falling to 13.2 feet Sunday 
  evening.
* Impact...At 22.0 feet, Tchefuncte River camp grounds will be under 
  a few inches of water. The Goodbee community is threatened with 
  flooding. Water will invade Camp Tchefuncte's parking lot. 
  Vehicles must be removed to higher ground.
* Flood History...This crest compares to a previous crest of 23.2 
  feet on 03/30/2009.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

LAC105-091900-
/O.CON.KLIX.FL.W.0145.000000T0000Z-210612T1030Z/
/ROBL1.2.ER.210607T0116Z.210608T1830Z.210612T0430Z.NO/
759 PM CDT Tue Jun 8 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tangipahoa River Near Robert.
* Until early Saturday morning.
* At 7:30 PM CDT Tuesday the stage was 18.9 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  Friday evening and continue falling to 11.9 feet Sunday evening.
* Impact...At 18.0 feet, Evacuation of trailers at Hidden Oaks must 
  be completed. Water covers the entrance to camp grounds. Secondary 
  roads and unimproved roads north of Robert will flood as 
  Chappepeela Creek backs up. Low places on Highway 22 south of 
  Robert will be under water.
* Flood History...This crest compares to a previous crest of 19.0 
  feet on 03/06/1948.


&&

LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043

$$

TD
080 
WGUS84 KLIX 091418
FLSLIX

Flood Statement
National Weather Service New Orleans LA
918 AM CDT Wed Jun 9 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

...The Flood Warning continues for the following rivers in 
Louisiana...

  Tangipahoa River Near Robert affecting Tangipahoa Parish.

For the Tangipahoa River...including Osyka, Kentwood, Amite, 
Robert...Minor flooding is forecast.
For the Tchefuncte River...including Folsom, U.S. Highway 190 Near 
Covington...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-100700-
/O.EXT.KLIX.FL.W.0153.000000T0000Z-210610T0651Z/
/CUSL1.1.ER.210608T1015Z.210608T2045Z.210610T0051Z.NO/
918 AM CDT Wed Jun 9 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* Until just after midnight tonight.
* At 8:30 AM CDT Wednesday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Wednesday was 22.4 feet.
* Forecast...The river is expected to fall below flood stage this 
  evening and continue falling to 14.2 feet Monday morning.
* Impact...At 22.0 feet, Tchefuncte River camp grounds will be under 
  a few inches of water. The Goodbee community is threatened with 
  flooding. Water will invade Camp Tchefuncte's parking lot. 
  Vehicles must be removed to higher ground.
* Flood History...This crest compares to a previous crest of 21.6 
  feet on 08/30/2005.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

LAC105-100830-
/O.EXT.KLIX.FL.W.0145.000000T0000Z-210611T0430Z/
/ROBL1.2.ER.210607T0116Z.210608T1830Z.210610T2230Z.NO/
918 AM CDT Wed Jun 9 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Tangipahoa River Near Robert.
* Until late tomorrow evening.
* At 8:30 AM CDT Wednesday the stage was 18.1 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Wednesday was 18.4 feet.
* Forecast...The river is expected to fall below flood stage 
  tomorrow afternoon and continue falling to 6.9 feet Monday morning.
* Impact...At 18.0 feet, Evacuation of trailers at Hidden Oaks must 
  be completed. Water covers the entrance to camp grounds. Secondary 
  roads and unimproved roads north of Robert will flood as 
  Chappepeela Creek backs up. Low places on Highway 22 south of 
  Robert will be under water.
* Flood History...This crest compares to a previous crest of 18.1 
  feet on 09/17/1971.


&&

LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jun 7, 12:54 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 7, 12:54 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
Issued by National Weather Service Lake Charles LA
1254 PM CDT Mon Jun 7 2021

.DISCUSSION...
For the 07/18Z TAF Issuance.

&&

.AVIATION...
MVFR conditions persistent due to the abundant low level
moisture somewhat stable layer near the surface over the
southern half of the area while KMCB has some shower activity
keeping that location in MVFR as well. Otherwise...the rest of
the area appears to be VFR. Scattered showers and thunderstorms
will eventually bust out this afternoon so best locations have
tempo groups...otherwise...VCTS will fit the bill. Expect some
stabilization later this evening as daytime heating goes away.
IFR/MVFR likely to return late tonight toward the early hours
with low cigs and even some visibility isolated locations. Repeat
and rinse again tomorrow as the moisture hangs tough around the
area and daytime heating kicks off showers and thunderstorms
chances again.

&&

.PREV DISCUSSION... /issued Issued by National Weather Service Lake Charles LA/

MORNING UPDATE...
Current hourly observations are reflective in the hourly
gridded forecast with the exception of MSY which is running
about 3 degrees higher than forecast. KLIX sounding is very moist
around 1.81 and cloud cover is expected to hang out the rest of
the afternoon. Would expect the warming progress to slow down
some as showers and thunderstorms get underway. No changes are
expected in this update as the forecast package is on track
appears to be on track. 06

PREV DISCUSSION... /issued 627 AM CDT Mon Jun 7 2021/

UPDATE...
Updated for the 12Z aviation discussion.

AVIATION...
12Z TAF Package...
MVFR conditions prevail at most area airports. IFR conditions
prevail at KMCB. By late this evening, VFR conditions will prevail
at all area airports and will persist through the forecast
period. KBTR and KMCB conditions will return to IFR again by
early morning tomorrow, and these conditions will persist at KMCB
and KBTR through the forecast period. MSW

PREV DISCUSSION... /issued 318 AM CDT Mon Jun 7 2021/

SHORT TERM...
Monday through Wednesday...
Rain chances will be enhanced for the next few days, based on the
short term models and the global models. Southerly surface winds
will help to enhance the warm air advection and moisture advection
into the area Monday through Wednesday. Upper level divergence
Monday will help to enhance lifting in the environment. It will
also help enhance the rainfall rates and amounts, mainly during
peak daytime heating hours Monday. PW values in the model
soundings over the next few days are mostly hovering around 1.8 to
2.0, which is above the 75th percentile for the SPC sounding
climatology and approaching the 90th percentile for the SPC
sounding climatology.

All these parameters show that there could be the potential for
heavy rainfall inside thunderstorm/shower development. However,
the convection coverage over the next few days looks more
scattered in the short term models as compared to last week. And
overall, the placement of the upper level pattern is not as
conducive for fueling mid- level moisture long-term and providing
a source for the moisture that will be abundant throughout the
atmospheric column. With a lack of moisture availability at the
mid- levels, it seems reasonable that while there will be the
potential for locally heavy rainfall over the next few days
(mainly Monday) inside convective development, short term models
are indicating the rainfall will be less robust over the next few
days with narrower coverage area. Overall, additional rainfall of
1 to 3 inches will be possible over the next few days with
locally higher amounts possible. The biggest risk location for
this heavy rainfall will be along and north of the I-10/I-12
corridor. In addition to the potential for heavy rainfall,
frequent lightning will also be possible inside of thunderstorm
development, mainly during the afternoon and evening hours. MSW

LONG TERM...
Thursday through Sunday...
Starting off this portion of the forecast, a strong upper level
ridge will be centered over northern Mexico and extending
northeast to almost the Mississippi Valley. The southeast CONUS
will be under a region of weakness at this time. The CWA is on the
eastern edge of the upper ridge and thus feeling effects of both
regimes, but high pressure moreso. Thus, will be carrying some
rain chances but on the lower end of the spectrum. Went about 10%
higher than NBM based on GFS qpf output.

The rest of week and start of the weekend, the ridge will expand
eastward. This will bring increased subsidence over the local area.
While a stray shower/storm or 2 will be possible, the coverage
should be below the need for a mention of rain in the forecast. At
the same time, temps will be creeping up towards and possibly
slightly above 90 degrees.

A closed upper low will dive out out Canada across the Great Lakes
Sunday. This will begin to breakdown the eastern side of the ridge
that was over the local area. Expect diurnal convection to return
with coverage starting in the 20-40% range and possibly going up
from there beyond day 7.

MEFFER

MARINE...
Winds will be southerly to southeasterly and moderate (<15 knots)
Monday through Friday. Winds will be easterly and moderate (<15
knots) Saturday and Sunday. Winds will be southerly and moderate
(<15 knots) Monday. Wave heights will correspond with the wind
speeds. MSW

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  87  73  89  72 /  80  30  60  10
BTR  89  75  89  74 /  60  30  60   0
ASD  89  75  89  74 /  70  30  70  10
MSY  90  77  90  77 /  60  30  70  10
GPT  86  76  86  75 /  60  30  60  10
PQL  87  74  86  73 /  60  30  60  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:51 PM CDTRiver Flood WarningLIXWashington46 hr
Jun 7, 2:04 PM CDTRiver Flood WarningLIXSaint Tammany21 hr

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.